# SDR EIAA980245

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 707
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C2 CHECK, RIGHT WING LOWER SKIN PANEL, AT WS 707 BOOST PUMP ACCESS CUTOUT HAS CORROSION.  REPAIRED LOWER SKIN PER RS R-57-26-33796 AND 8110-3 AND ECRA 477-51-41-1.  (M)
